Hi, I'm a 21 year old female. Some what active but for work I have to sit for many hours, and then at school I sit as well. I have a very stress free life and anything that is stress related is usually easily solved. For about...4 years I've been having head problems. Strange ones at that. I ask for help here because I can't always get myself to the doctor, or really afford the things they have to offer. The problems are as follows.
Vertigo -- It seems like a giant ocean has washed inside my head and my whole brain is swirling, usually lasts for a few minutes, impairing me at the time. Vision blurrs, head pounds, and heart rate speeds up.
I also have a problem where if I stretch my upper body and yawn at the same time I will get the same ocean affect vertigo only this time I will loose all body feeling, going into fainting like symptoms with full bodied tingling and a short black out. They are quick to come and go so by the time I am passing out I am catching myself as well to not fall and then it passes.
I get what is called an Ice Pick head ache, those short stabbing head pains in one area that only last for a few minutes. I get them daily. They are very painful and disorienting.
I usually get headaches daily, sinus, light, and base of skull headaches. They won't go away until I take medicine for them.
I'm slightly insomniatic, I tend to fret about when I sleep and usually wake with a pounding headache or vertigo.
That's all that I can list and am sure that's it. If anyone can help with my problems I'd love any and all information. I find it ridiculous that my doctor can only help me solve my headache problems if I visit him when they happen but that's always close to impossible. I'm tired of dishing out 2 to 4 pills twice daily just so I can get through my day with out worrying that I might get a headache or a huge wave of vertigo.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?